MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, PIN DRIVER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE TKA, PIN DRIVER; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE TKA, PIN DRIVER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged ar-613-91, serial/batch number 1392017, was received for investigation.Visual evaluation found that the pin driver's hex is damaged.Burrs were observed on the inside and outside diameter of the pin head.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.
 
Event or Problem Description
On 08/23/2022, it was reported by a sales representative via sems that a pin driver is broken.This was discovered during an unspecified time, with no patient effect reported.

Brand Name
IBALANCE TKA, PIN DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19380400
Report Number1220246-2024-03696
Device Sequence Number18019958
Product Code LXH
UDI-Device Identifier00888867116900
UDI-Public00888867116900
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, PIN DRIVER
Device Catalogue NumberAR-613-91
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown